Numerical verification of nonexistence of solutions for separable nonlinear equations and its application to all solutions algorithm

Yusuke Nakaya, Shin'ichi Oishi, Masahide Kashiwagi, Yuchi Kanzawa

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, the objective is to derive with guaranteed accuracy all solutions of a finite-dimensional nonlinear equation within a certain range. In order to derive all solutions, it is important to extract efficiently the regions in which no solution exists. A new method is proposed in which nonexistence of solutions in a given region is judged with guaranteed accuracy. By solving specific numerical examples, the effectiveness of the proposed method is verified.

Original languageEnglish
Pages (from-to)45-53
Number of pages9
JournalElectronics and Communications in Japan, Part III: Fundamental Electronic Science (English translation of Denshi Tsushin Gakkai Ronbunshi)
Issue number5
Publication statusPublished - 2003 May 1


  • All solution search
  • Nonexistence of solutions
  • Nonlinear equation
  • Numerical calculation with guaranteed accuracy

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this